# SDR SWAA2018012919383

- Difficulty date: January 5, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 56,236 hours, 32,666 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 144A77119
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL PRESSURE DECK WEB CRACKED BETWEEN BS 663 TO BS 664, AT LBL 32.  REPAIRED WEB PER EA.
